Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Waynespeepee

Dry nose on accutane

Sup guys.

On my 12th day on Accutane, 40mg/day. Zits still present. Eyes are starting to get really dry, and lips have been peeling like never before. Slight headaches once in a while. All in all, pretty normal and nothing major.

But the thing that irritates me the most is the nose bleeds. My nose feels very dry. I'm already using a humidifier in my room.

Is there something I can use to ease up on the dryness inside my nose?

What do u guys use?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×